American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N45) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Alexander Dranishnikov and Michael Levin. Dimension of the product and classical formulae of dimension theory. Trans. Amer. Math. Soc. 366 (2014) 2683-2697.
Abstract, references, and article information
View Article: PDF

[2] David Eisenbud, Sorin Popescu and Sergey Yuzvinsky. Hyperplane arrangement cohomology and monomials in the exterior algebra. Trans. Amer. Math. Soc. 355 (2003) 4365-4383. MR 1986506.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] D. J. Grubb. Irreducible partitions and the construction of quasi-measures. Trans. Amer. Math. Soc. 353 (2001) 2059-2072. MR 1813607.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] A. N. Dranishnikov. On the dimension of the product of two compacta and the dimension of their intersection in general position in Euclidean space. Trans. Amer. Math. Soc. 352 (2000) 5599-5618. MR 1781276.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Eva Maria Feichtner and Günter M. Ziegler. On cohomology algebras of complex subspace arrangements. Trans. Amer. Math. Soc. 352 (2000) 3523-3555. MR 1694288.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Ross Geoghegan, Andrew Nicas and John Oprea. Higher Lefschetz Traces and Spherical Euler Characteristics. Trans. Amer. Math. Soc. 348 (1996) 2039-2062. MR 1351489.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Alvin Frank Martin. Multiplications on cohomology theories with coefficients . Trans. Amer. Math. Soc. 253 (1979) 91-120. MR 536937.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Clint McCrory. Zeeman's filtration of homology . Trans. Amer. Math. Soc. 250 (1979) 147-166. MR 530047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Oswald Veblen. The intersection numbers . Trans. Amer. Math. Soc. 25 (1923) 540-550. MR 1501259.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1